Vol. 62, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Pseudofinite fields, procyclic fields and model-completion

Allan Russell Adler and Catarina Isabel Kiefe

Vol. 62 (1976), No. 2, 305–309
Abstract

In this paper, it is shown that the theory of pseudofinite fields is, with respect to a suitable language, the model completion of the theory of procyclic fields. Also, procyclic fields are characterized as the class of relatively algebraically closed subfields of pseudofinite fields.

Mathematical Subject Classification 2000
Primary: 02H15, 02H15
Secondary: 12L10
Milestones
Received: 1 January 1975
Published: 1 February 1976
Authors
Allan Russell Adler
Catarina Isabel Kiefe